Alert archive / North Carolina / Tornado Warnings in 2020
Tornado Warning 42, NWS Wilmington, NC
NWS Wilmington, NC issued this tornado warning at Dec 24, 2020, 2:55 PM EST for Bladen County, Columbus County, North Carolina; Horry County, South Carolina. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 24, 2020, 2:55 PM EST (19:55 UTC)
- Expired
- Dec 24, 2020, 3:30 PM EST
- In force
- 35 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Bladen County, NC, Columbus County, NC, Horry County, SC
The radar
The Wilmington radar (KLTX), 46 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 24, 3:27 PM EST | FUNNEL CLOUD | 2 Wsw Clarkton, NC | FUNNEL VIEWED FROM INTERSECTION OF MCKEE RD AND HWY 211 LOOKING SOUTH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 24, 2:19 PM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 108 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
734
WFUS52 KILM 241955
TORILM
NCC017-047-SCC051-242030-
/O.NEW.KILM.TO.W.0042.201224T1955Z-201224T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
255 PM EST Thu Dec 24 2020
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Southwestern Bladen County in southeastern North Carolina...
Northwestern Columbus County in southeastern North Carolina...
North central Horry County in northeastern South Carolina...
* Until 330 PM EST.
* At 255 PM EST, a severe thunderstorm capable of producing a tornado
was located near Clarendon, or 10 miles southwest of Whiteville,
moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
* This dangerous storm will be near...
Chadbourn and Southeastern Community College around 305 PM EST.
Whiteville around 310 PM EST.
Bladenboro, Abbottsburg, Elkton and Emerson around 325 PM EST.
Other locations impacted by this tornadic thunderstorm include
Brunswick, Clarkton, Columbus Regional Healthcare System and Cerro
Gordo.
This includes US Route 74 between mile markers 380 and 397.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3406 7889 3410 7902 3457 7881 3448 7848
TIME...MOT...LOC 1955Z 208DEG 35KT 3425 7885
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
213 follow-up statements
588
WWUS52 KILM 242005
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
305 PM EST Thu Dec 24 2020
SCC051-242014-
/O.CAN.KILM.TO.W.0042.000000T0000Z-201224T2030Z/
Horry SC-
305 PM EST Thu Dec 24 2020
...THE TORNADO WARNING FOR NORTH CENTRAL HORRY COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM EST for southeastern
North Carolina.
LAT...LON 3416 7883 3421 7896 3457 7881 3448 7848
TIME...MOT...LOC 2004Z 208DEG 35KT 3434 7880
$$
NCC017-047-242030-
/O.CON.KILM.TO.W.0042.000000T0000Z-201224T2030Z/
Bladen NC-Columbus NC-
305 PM EST Thu Dec 24 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM EST FOR
SOUTHWESTERN BLADEN AND NORTHWESTERN COLUMBUS COUNTIES...
At 304 PM EST, a severe thunderstorm capable of producing a tornado
was located over Southeastern Community College, or near Whiteville,
moving northeast at 40 mph.
HAZARD...TORNADO.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
This dangerous storm will be near...
Bladenboro, Abbottsburg, Elkton and Emerson around 325 PM EST.
Other locations impacted by this tornadic thunderstorm include
Clarkton, Brunswick and Columbus Regional Healthcare System.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3416 7883 3421 7896 3457 7881 3448 7848
TIME...MOT...LOC 2004Z 208DEG 35KT 3434 7880
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
21730
WWUS52 KILM 242014
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
314 PM EST Thu Dec 24 2020
NCC017-047-242030-
/O.CON.KILM.TO.W.0042.000000T0000Z-201224T2030Z/
Bladen NC-Columbus NC-
314 PM EST Thu Dec 24 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM EST FOR
SOUTHWESTERN BLADEN AND NORTHWESTERN COLUMBUS COUNTIES...
At 314 PM EST, a severe thunderstorm capable of producing a tornado
was located near Abbottsburg, or near Whiteville, moving northeast at
40 mph.
HAZARD...TORNADO.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
This dangerous storm will be near...
Bladenboro, Abbottsburg and Elkton around 325 PM EST.
Other locations impacted by this tornadic thunderstorm include
Clarkton and Columbus Regional Healthcare System.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3426 7878 3430 7892 3457 7881 3448 7848
TIME...MOT...LOC 2014Z 208DEG 35KT 3443 7874
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
21314
WWUS52 KILM 242028
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
328 PM EST Thu Dec 24 2020
NCC017-047-242036-
/O.EXP.KILM.TO.W.0042.000000T0000Z-201224T2030Z/
Bladen NC-Columbus NC-
328 PM EST Thu Dec 24 2020
...THE TORNADO WARNING FOR SOUTHWESTERN BLADEN AND NORTHWESTERN
COLUMBUS COUNTIES WILL EXPIRE AT 330 PM EST...
The Tornado Warning that was previously in effect has been reissued
for northern Columbus and southwestern Bladen County and is in
effect until 400 PM EST. Please refer to that bulletin for the
latest severe weather information.
A Tornado Watch remains in effect until 1000 PM EST for southeastern
North Carolina.
Remember, a Tornado Warning still remains in effect for northern
Columbus and southwestern Bladen County until 400 PM EST.
LAT...LON 3426 7878 3430 7892 3457 7881 3448 7848
TIME...MOT...LOC 2026Z 208DEG 35KT 3452 7868
$$
21What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Dec 24, 2:33 PM EST, 22 minutes earlier.
Area forecast discussion, Dec 24, 2:33 PM EST, 22 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 233 PM EST Thu Dec 24 2020 .SYNOPSIS... Increasingly mild, breezy and humid weather will precede a strong cold front. The front will bring a chance of severe thunderstorms later today. By Christmas Day and early on Saturday, the coldest air of the season will overspread the region. A slow warming trend is expected into early next week with seasonably cool temperatures much of the upcoming period. && .UPDATE... Tornado Watch # 518 has been issued for all of the ILM CWA except for Marlboro and Darlington Counties. The adjacent ILM Coastal Waters are also included in the Watch Area. Previous 1228 PM EST UPDATE... Based on latest 88D reflectivity trends and latest HRRR and other near term hourly models, have re-aligned the POPs, particularly the categorical POPs associated with the 2 areas of pcpn for the remainder of today thru tonight. The 1 associated with the SE-S wind convergent boundary currently moving across the FA. And the approach of the more widespread pcpn ahead of the approaching cold front. Will highlight the severe tstorm threat in conjunction with the latest SPC enhanced area. Previous 828 AM EST UPDATE... Raised a Wind Advisory for the immediate coast and inland coastal counties of Southeast NC. Ongoing forecast was right at the cusp of a Wind Adv for the aforementioned area. With the FA already entrenched in the warm sector and the projected wind dynamics in the lower levels this aftn and evening, the wind advisory is a plausible way to go especially with plenty of loose holiday decorations out and about. Have increased the seas slightly based on latest progged winds and resulting seas. Ie. The better fetch given the southerly trajectory time line. && .NEAR TERM /THROUGH FRIDAY/... As a strong cold front sweeps across the Carolinas, it will increase the chances of severe weather this afternoon into the evening with possible damaging winds and isolated tornadoes. The synoptic setting is showing a deep 500 mb trough from the Great Lakes into Texas. This trough will move into the Ohio Valley by 12 UTC Friday with a 125 knot Jet moving across the Carolinas late Thursday. At 850 mb, the low-level jet will approach speeds of 50 to 60 knots. The HREF shows the mean Cape between 500-1000 J/Kg along the coast with the maximum cape values extending 50 to 75 miles inland. The SRH range between 200-300 m2/s2. The updraft helicities indicate most of the updrafts, mainly east of a Little River to western Pender County. Chances for a Tornado Watch for late afternoon seem to be certain. As mentioned earlier, the one unknown impact will be the marine layer influence of weakening convection along the coast. Wind will increase by mid-morning and will reach the maximum values later this afternoon into the evening. South to southwest winds will increase to 25 to 30 mph with gusts of 40 to 45 mph outside of the convection. These wind speeds are just below wind advisory criteria. After the front/convection moves off the coast, cold air advection will occur, and a significant cooldown will occur and remain through next Monday. Highs are expected to reach into the lower 70s today, and the lows on Christmas morning will be 32F inland to upper 30s at the coast. Highs will struggle to make it to 40 inland and the lower 40s on the coast. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... An arctic airmass will be in place for the weekend and slowly modify by the end of the period. There may be some high clouds that drift across moreso later in the period but certainly no pops. Not surprisingly temperatures will be below normal the entire time with lows in the middle 20s with some isolated colder readings in the usual spots. Highs will struggle to reach the 40s once again Saturday but should see better moderation Sunday with lower 50s or so. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... The extended period will remain relatively quiet with only a weak and mostly dry system moving across late Monday. Both the GFS and ECMWF have been consistent in all but drying out this system completely. Temperatures will warm up a bit Monday only to be reset in the wake of the front Tuesday followed by another modest warmup ahead of the next system well to the west. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... Conditions starting to deteriorate as the cloud deck lowers more into MVFR, with IFR in convection. The strong cold front will continue to push through the Carolinas this afternoon through tonight. With instability, showers and thunderstorms are likely to be in the area from 18-04Z. LIFR conditions are expected with the convection. Also the 850mb jet increases to 60kts and low-level wind shear will be likely with values approaching 50-55kts from the SSW. Slow clearing is expected after 04Z inland to 05Z at the coast. VFR returns early Friday morning, with westerly gusts to 20-25kts. Extended Outlook...VFR, with clearing with strong north winds Friday. Wind easing Saturday. && .MARINE... Through Friday: A strong cold front will quickly approach the coastal waters today and move off the coast this evening. Winds speeds are expected to reach Gale Warning conditions with south to southwest winds of 30 knots and gust of 40 to 45 knots over the waters. A squall line will cross the waters this evening, and waterspouts are possible. This morning, the wave heights of 4 to 5 feet are expected to build to 5 to 6 feet in the nearshore waters and 9 to 13 feet 10 to 20 miles off the coast. Friday Night through Monday: A westerly flow of 15-20 knots initially will slowly decrease through the weekend as arctic high pressure drifts slowly to the east and more than anything modifies. Some residual significant seas of over six feet will probably keep a Small Craft Advisory in place for a few hours into early Saturday but otherwise seas will settle into a 2-4 foot range. Relatively tranquil conditions are expected next week with only a couple of wind shifts with seas remaining on the modest side. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...Wind Advisory until 3 AM EST Friday for NCZ105>110. MARINE...Gale Warning until 10 AM EST Friday for AMZ250-252-254-256. && SYNOPSIS...DCH UPDATE...DCH NEAR TERM...RH SHORT TERM...SHK LONG TERM...SHK AVIATION...IGB MARINE...SHK/RH
Hazardous weather outlook, Dec 24, 2:29 PM EST, 26 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 229 PM EST Thu Dec 24 2020 AMZ250-252-254-256-251930- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 229 PM EST Thu Dec 24 2020 ...GALE WARNING IN EFFECT UNTIL 10 AM EST FRIDAY... ...TORNADO WATCH 518 IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Tornado Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. A small craft advisory will likely be required Friday morning through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ105>110-251930- Inland Pender-Coastal Pender-Inland New Hanover-Coastal New Hanover- Inland Brunswick-Coastal Brunswick- 229 PM EST Thu Dec 24 2020 ...WIND ADVISORY IN EFFECT UNTIL 3 AM EST FRIDAY... ...TORNADO WATCH 518 IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Tornado Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. SCZ054-056-251930- Coastal Horry-Coastal Georgetown- 229 PM EST Thu Dec 24 2020 ...TORNADO WATCH 518 IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ087-096-099-SCZ024-032-033-039-055-058-059-251930- Robeson-Bladen-Columbus-Dillon-Florence-Marion-Williamsburg- Inland Georgetown-Central Horry-Northern Horry- 229 PM EST Thu Dec 24 2020 ...TORNADO WATCH 518 IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. SCZ017-023-251930- Marlboro-Darlington- 229 PM EST Thu Dec 24 2020 This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...This afternoon and tonight. Strong to isolated severe thunderstorms are possible this afternoon and early evening. Some of these storms may produce damaging wind gusts and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. dch
In the hours before
Special weather statement, Dec 24, 11:48 AM EST, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1148 AM EST Thu Dec 24 2020
NCZ087-096-099-SCZ059-241745-
Robeson NC-Columbus NC-Bladen NC-Northern Horry SC-
1148 AM EST Thu Dec 24 2020
...SPECIAL WEATHER STATEMENT FOR EASTERN ROBESON...BLADEN...
NORTHWESTERN COLUMBUS AND NORTH CENTRAL HORRY COUNTIES UNTIL 1245 PM
EST...
At 1146 AM EST, Doppler radar was tracking strong thunderstorms from
Green Sea to near Lumberton, moving north at 50 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Lumberton, Whiteville, Elizabethtown, Red Springs, Fairmont, Tabor
City, St. Pauls, Chadbourn, Bladenboro, Fair Bluff, Boardman, Rex,
Ammon, Hestertown, Shannon, Southeastern Community College, White
Oak, Smiths, Howellsville and Sidney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
LAT...LON 3494 7901 3490 7894 3484 7890 3485 7880
3485 7852 3486 7850 3484 7849 3481 7845
3479 7844 3475 7840 3406 7886 3409 7903
3484 7918 3495 7904
TIME...MOT...LOC 1646Z 194DEG 45KT 3412 7897
MORGANSpecial weather statement, Dec 24, 12:57 PM EST, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1257 PM EST Thu Dec 24 2020
NCZ087-096-099-SCZ024-059-241900-
Robeson NC-Columbus NC-Bladen NC-Northern Horry SC-Dillon SC-
1257 PM EST Thu Dec 24 2020
...SPECIAL WEATHER STATEMENT FOR ROBESON...BLADEN...NORTHWESTERN
COLUMBUS...SOUTHEASTERN DILLON AND NORTH CENTRAL HORRY COUNTIES UNTIL
200 PM EST...
At 1256 PM EST, Doppler radar was tracking a strong thunderstorm over
Bladen Community College, or near Elizabethtown, moving north at 45
mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Lumberton, Whiteville, Elizabethtown, Fairmont, Tabor City, St.
Pauls, Chadbourn, Bladenboro, Fair Bluff, Boardman, Rex, Hallsboro,
Ammon, Hestertown, Shannon, Southeastern Community College, White
Oak, Smiths, Howellsville and Lisbon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
LAT...LON 3490 7894 3484 7890 3485 7880 3485 7852
3486 7850 3484 7849 3481 7845 3477 7843
3475 7839 3473 7839 3472 7838 3470 7837
3413 7869 3418 7913 3426 7913 3486 7916
3495 7903
TIME...MOT...LOC 1756Z 197DEG 40KT 3464 7871
21Local storm report, Dec 24, 2:55 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
255 PM EST THU DEC 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 PM TORNADO 4 E EVERGREEN 34.43N 78.83W
12/24/2020 COLUMBUS NC TRAINED SPOTTER
APPARENT TORNADO NEAR SILVER SPOON RD MOVING TOWARDS
BLADEN COUNTY, CAPTURED IN PICTURES AND VIDEO.
&&
EVENT NUMBER ILM2000245
MORGANThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 8:06 AM EST | Wind Advisory | ILM | Brunswick, New Hanover, Pender | 19 hr |
| Dec 24, 11:48 AM EST | Special Weather Statement | ILM | Bladen, Robeson | 57 min |
| Dec 24, 12:03 PM EST | Tornado Warning | ILM | Bladen, Columbus, Robeson | 27 min |
| Dec 24, 12:12 PM EST | Tornado Warning | ILM | Bladen, Columbus | 33 min |
| Dec 24, 12:57 PM EST | Special Weather Statement | ILM | Bladen, Columbus, Robeson | 63 min |
| Dec 24, 1:16 PM EST | Tornado Warning | ILM | Bladen, Columbus | 29 min |
| Dec 24, 2:01 PM EST | Special Marine Warning | ILM | 37 min | |
| Dec 24, 2:25 PM EST | Tornado Warning | ILM | Columbus | 35 min |
| Dec 24, 2:36 PM EST | Tornado Warning | ILM | Bladen | 24 min |
| Dec 24, 3:16 PM EST | Tornado Warning | ILM | Columbus | 29 min |
| Dec 24, 3:23 PM EST | Tornado Warning | ILM | Bladen, Columbus | 37 min |
| Dec 24, 3:46 PM EST | Special Marine Warning | ILM | 29 min | |
| Dec 24, 4:01 PM EST | Special Weather Statement | ILM | Columbus | 44 min |
| Dec 24, 4:47 PM EST | Special Weather Statement | ILM | Bladen | 58 min |
| Dec 24, 4:59 PM EST | Special Marine Warning | ILM | 61 min | |
| Dec 24, 5:46 PM EST | Special Weather Statement | ILM | Brunswick | 29 min |
| Dec 24, 5:57 PM EST | Special Marine Warning | ILM | 63 min | |
| Dec 24, 6:15 PM EST | Special Weather Statement | ILM | New Hanover, Pender | 45 min |
| Dec 24, 3:03 PM EST | Special Weather Statement | ILM | Georgetown, Horry | 27 min |
| Dec 24, 3:33 PM EST | Special Weather Statement | ILM | Horry | 27 min |
Nearby
Tornado Warnings in North Carolina, 2020Tornado Warnings in South Carolina, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.